# SDR KGBR2012101000001

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 30,598 hours, 17,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF CENTER WING SKIN AT CWS 2380 & 2900 LT, IN THE AREAS OF THE ENGINE FAIRING.
